Reached Iodine Max, now what? by drhiii ..... Iodine Supplementation Support by VWT Team
Date: 5/21/2008 10:35:07 PM ( 13 years ago ago)
Some obvious characteristics occured in the last couple of months. Feet became cold often, experienced the thyroid bulge in my throat (took me a bit to figure out what was happening), was getting hot and cold sweats. I stopped Lugols cold for about 3-4 weeks and things began to calm down.
I'd lost that initial euphoria that came when I first started, with mental acuity dramatically improving, skin tags disappearing, skin overall became more supple, overall wellbeing was just enhanced. This for both myself and my wife. And a slew of other noticable things.
But as I suspect we reached saturation, things began to go a bit nuts as described above. Sooo, a couple of days ago I decided to try 1 drop of Lugols in abut 4oz of water. For several hours, I could feel it. Overall sense of wellbeing, skin had a moist-ness to it, nose was prefectly clear. Wonderful. Then when trying to sleep, experienced that bulge in the throat, sweats, feet went hot - cold - hot - cold.
I was bummed. I want to keep taking even just minimal amounts of iodine, but what have folks done who reached this reactive state where 1 drop sets you in a tizzy?
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=1177947